Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the limit of block Toeplitz determinants


Author: Harold Widom
Journal: Proc. Amer. Math. Soc. 50 (1975), 167-173
MSC: Primary 47B35
DOI: https://doi.org/10.1090/S0002-9939-1975-0370254-4
MathSciNet review: 0370254
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An asymptotic formula is derived for block Toeplitz determinants which generalizes Szegö's well-known formula for ordinary Toeplitz determinants.


References [Enhancements On Off] (What's this?)

  • [1] I. C. Gohberg and M. G. Kreĭn, Introduction to the theory of linear nonselfadjoint operators, ``Nauka", Moscow, 1965; English transl., Transl. Math. Monographs, vol. 18, Amer. Math. Soc., Providence, R. I., 1969. MR 36 #3137; 39 #7447. MR 0246142 (39:7447)
  • [2] J. W. Helton and R. E. Howe, Integral operators: traces, index, and homology, Proc. Conf. on Operator Theory, Lecture Notes in Math., vol. 345, Springer-Verlag, New York, 1973. MR 0390829 (52:11652)
  • [3] J. D. Pincus, On the trace of commutators in the algebra of operators generated by an operator with trace class self-commutator, 1972 (unpublished).
  • [4] C. E. Rickart, General theory of Banach algebras, University Series in Higher Math., Van Nostrand, Princeton, N. J., 1960. MR 22 #5903. MR 0115101 (22:5903)
  • [5] H. Widom, Asymptotic behavior of block Toeplitz matrices and determinants, Advances in Math. 13 (1974), 284-322. MR 0409511 (53:13266a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B35

Retrieve articles in all journals with MSC: 47B35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0370254-4
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society